RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 19, Number 1, Pages 3–13 (Mi tmf3560)  

This article is cited in 5 scientific papers (total in 5 papers)

Generalized Pauli–Villars regularization in the presence of zero-mass particles

D. A. Slavnov


Abstract: A limiting regularization procedure is proposed that enables one to avoid without subtractions not only ultraviolet but also infrared divergences.

Full text: PDF file (1209 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 19:1, 307–314

Bibliographic databases:

Received: 28.02.1973

Citation: D. A. Slavnov, “Generalized Pauli–Villars regularization in the presence of zero-mass particles”, TMF, 19:1 (1974), 3–13; Theoret. and Math. Phys., 19:1 (1974), 307–314

Citation in format AMSBIB
\Bibitem{Sla74}
\by D.~A.~Slavnov
\paper Generalized Pauli--Villars regularization in the presence of zero-mass particles
\jour TMF
\yr 1974
\vol 19
\issue 1
\pages 3--13
\mathnet{http://mi.mathnet.ru/tmf3560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468855}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 19
\issue 1
\pages 307--314
\crossref{https://doi.org/10.1007/BF01037186}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3560
  • http://mi.mathnet.ru/eng/tmf/v19/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Slavnov, “Unitarity and causality in the case of generalized Pauli–Villars regularization”, Theoret. and Math. Phys., 19:3 (1974), 521–527  mathnet  crossref  mathscinet
    2. A. K. Vidybida, “Cauchy problem for the Bogolyubov (BBGKY) equations. The BCS model”, Theoret. and Math. Phys., 25:1 (1975), 971–978  mathnet  crossref  mathscinet  zmath
    3. E. A. Kuznetsov, A. V. Mikhailov, “On the complete integrability of the two-dimensional classical Thirring model”, Theoret. and Math. Phys., 30:3 (1977), 193–200  mathnet  crossref  mathscinet
    4. V. E. Zakharov, L. A. Takhtadzhyan, “Equivalence of the nonlinear Schrödinger equation and the equation of a Heisenberg ferromagnet”, Theoret. and Math. Phys., 38:1 (1979), 17–23  mathnet  crossref  mathscinet
    5. D. A. Slavnov, “Renormalization over lines”, Theoret. and Math. Phys., 110:3 (1997), 316–328  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:218
    Full text:83
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021